# SDR CA140602004

- Difficulty date: April 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,390 hours
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE OIL PRESSURE STARTED TO FLUCTUATE. THE PILOT ELECTED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING AT THE DEPARTURE AIRPORT.  POST FLIGHT INSPECTION FOUND AN IMPROPERLY SECURED OIL FILLER CAP.  MFG HAS RECOMMENDED INCORPORATION OF THE BALL VALVE MODIFICATION IAW SB 1506.
